# SDR SWAA2019082636229

- Difficulty date: August 12, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,761 hours, 28,304 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 654A0004592
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE STRINGER CRACKED INBOARD OF PYLON.    R&R STRINGER PER SRM.
